| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump texium infusion set had flow issues.The following information was received by the initial reporter with the following: it was reported by customer that when they went to try to put the drug into the bag using the connection site on our filter tubing and was not able to get the drug to leave the syringe that way.She then used a needle to put the drug that was in the syringe into the patient's bag.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.